# SDR SWIA200923321

- Difficulty date: November 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120
- Aircraft serial: 120335
- Aircraft time: 24,276 hours, 35,256 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Splice
- Condition: Overheated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SPLICE SPBG57 HAS SIGNS OF OVERHEATING.  (C CHECK)  REPAIRED WIRE SPLICE PER WMM.
